This is Amy’s story of fluoroquinolone toxicity and recovery. It’s wonderful! Thank you for writing this, Amy! I am so glad that this is not the end of you, and that this horrible experience has shown you how strong you truly are. xoxoxo
I have a very serious story to share. I’ve put off writing it for a number of reasons: fear that writing it down gives it more power or permanence in my life, fear that the story isn’t actually over, shame that I allowed this to happen at all, especially given what happened to my dog Holly. That’s probably the biggest reason I’ve put off sharing this on the blog and on social media: I should know better than to just blindly trust a doctor prescribing medication. That killed my dog. And it could’ve killed me.
On April 20, 2016, my doctor (now former) prescribed a fluoroquinolone antibiotic called Levaquin (actually I took the generic, levafloxacin — more on that later) to treat a sinus infection. The only warning he gave me was to take a probiotic along with it, as it might upset my stomach. I’d been a…
View original post 3,146 more words